Convergence Towards an Asymptotic Shape in First-Passage Percolation on Cone-Like Subgraphs of the Integer Lattice
Artikel i vetenskaplig tidskrift, 2015

In first-passage percolation on the integer lattice, the shape theorem provides precise conditions for convergence of the set of sites reachable within a given time from the origin, once rescaled, to a compact and convex limiting shape. Here, we address convergence towards an asymptotic shape for cone-like subgraphs of the lattice, where . In particular, we identify the asymptotic shapes associated with these graphs as restrictions of the asymptotic shape of the lattice. Apart from providing necessary and sufficient conditions for - and almost sure convergence towards this shape, we investigate also stronger notions such as complete convergence and stability with respect to a dynamically evolving environment.

First-passage percolation

Large deviations

Dynamical stability

Shape theorem

Författare

Daniel Ahlberg

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Journal of Theoretical Probability

0894-9840 (ISSN) 1572-9230 (eISSN)

Vol. 28 1 198-222

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1007/s10959-013-0521-0